On the structure of Hilbert cube manifolds
Compositio Mathematica, Volume 24 (1972) no. 3, p. 329-353
@article{CM_1972__24_3_329_0,
     author = {Chapman, T. A.},
     title = {On the structure of Hilbert cube manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {329-353},
     zbl = {0246.57005},
     mrnumber = {305432},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_329_0}
}
Chapman, T. A. On the structure of Hilbert cube manifolds. Compositio Mathematica, Volume 24 (1972) no. 3, pp. 329-353. http://www.numdam.org/item/CM_1972__24_3_329_0/

R.D. Anderson [1] On sigma-compact subsets of infinite-dimensional spaces, Trans. Amer. Math. Soc. (to appear).

R.D. Anderson And R.H. Bing [2] A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. | MR 230284 | Zbl 0189.12402

R.D. Anderson And T.A. Chapman [3] Extending homeomorphisms to Hilbert cube manifolds, Pac. J. of Math. 38 (1971), 281-293. | MR 319204 | Zbl 0227.57004

R.D. Anderson AND R. Schori [4] A factor theorem for Fr├ęchet manifolds, Bull. Amer. Math. Soc., 75 (1969), 53-56. | MR 233382 | Zbl 0195.53601

[5] Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315-330. | MR 246327 | Zbl 0187.20505

T.A. Chapman [6] Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426. | MR 283828 | Zbl 0208.51903

William H. Cutler [7] Deficiency in F-manifolds, preprint. | MR 298710 | Zbl 0236.57004

D.W. Henderson [8] Open subsets of Hilbert space, Compositio Math. 21 (1969), 312-318. | Numdam | MR 251748 | Zbl 0179.52102

D.W. Henderson [9] Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. | MR 247634 | Zbl 0179.29101

D.W. Henderson And R. Schori [10] Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1969), 121-124. | MR 251749 | Zbl 0194.55602

J. Milnor [11] On spaces having the homotopy of a CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. | MR 100267 | Zbl 0084.39002

R.S. Palais [12] Homotopy theory of infinite-dimensional manifolds, Topology 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

D.E. Sanderson [13] An infinite-dimensional Schoenflies theorem, Trans. Amer. Math. Soc. 148 (1970), 33-39. | MR 259957 | Zbl 0194.55603

E.H. Spanier [14] Algebraic topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

James E. West [15] Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25. | MR 266147 | Zbl 0198.56001

J.H.C. Whitehead [16] Simplicial spaces, nuclei, and m-groups, Proc. Lond. Math. Soc. (2) 45 (1939), 243-327. | JFM 65.1443.01 | Zbl 0022.40702

R.Y.T. Wong [17] Extending homeomorphisms by means of collarings, Proc. Amer. Math. Soc. 19 (1968), 1443-1447. | MR 234430 | Zbl 0169.54303